# SDR YENA2025032000282

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 61,218 hours, 21,880 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WING / LH WING / SLAT # 3 / TOP SKIN TE OUTBD END / CORROSION - PERMANENT REPAIR; REFERENCES:  /1/ AEROMAN EA 57-0010-25 (COVER & PART 1 REV 0) /2/ AIRBUS DOSSIER REFERENCE: 81544590 /3/ RDAF 81544590/003/2025#A. DESCRIPTION: DURING CURRENT CHECK (03/2025) ON N746JB (MSN: 03622) @ SAL, WHILE PERFORMING INSPECTIONS PER ZL-500-03-1-500 CARD, CORROSION WAS FOUND ON LH WING SLAT #3 TOP SKIN TRAILING EDGE OUTBOARD END AREA (PN D5746093000000 SN SA 4642). SEE REF /1/, AEROMAN EA, FOR FULL DETAILS. AEROMAN FOUND NO ADL OR REPAIR PER SRM 57-44-21 APPLICABLE AND CONTACTED AIRBUS FOR THEIR ASSESSMENT VIA REF /2/ DOSSIER. AIRBUS PROVIDED REPAIR INSTRUCTIONS VIA PER REPAIR DRAWING R574-60332 ISSUE A WHICH ENCOMPASS CUTTING OUT THE DAMAGE AND INSTALLING AN EXTERNAL DOUBLER.  THIS REPAIR PROCESS WAS APPROVED BY AIRBUS PER REF /3/ RDAF AS PERMANENT. EC A25-238-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR PER REF /1/, AEROMAN EA, AND REF /3/ RDAF. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED PER REF /3/ RDAF AND IS CLASSIFIED AS MAJOR PER MX244 GUIDELINES. (E/C: A25-238-01)
